Thanks for posting your query at DoctorSpring.com. I can understand your concern.
The symptoms that you mention suggest that all the creams applied together caused a lot of dryness on your skin.
As a result of which you have got the redness and the bumps. Also the burning sensation and swelling too.
Retinol itself is also known to cause the above symptoms.
I would recommend that you apply cortisone cream on your face for a week, keep the skin moisturized throughout the day. Also I recommend you stop application of all other creams for a couple of weeks.
In case your skin doesn't start to improve in two days, you need to visit your dermatologist.
Hope this helps, Please let me know if you have any queries.
Patient replied :
Thank you for the info. However, I need a little more information.
1) What has caused the enlarged pores showing? Is it inflammation or something else?
2) I have some skin on my face that has an orange-peel like texture to it now? Has inflammation caused that or is it something else?
3) My face keeps feeling flashes off and on of burning sensation. Why does it keep coming and going like that and what makes it finally stop?
4) If my skin has become so dried out, how come it is not flaking or peeling? I have been moisturizing every day.
5) Are any of these changes permanent? In other words, have the effects of these creams caused my skin to be changed permanently? This is what I am really afraid of.
If you could provide this information, it would be greatly appreciated. Thank you.
Thanks for your reply.
I can understand your concern. However, to tell you exactly what the changes are and whether they are permanent or not I need to see them.
Hence I would request you to send me a picture of the changes. So I can have a look and give my opinion. You are requested to reply as follow-up with high resolution pics.